# SDR DALA2022082205663

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 93,319 hours, 20,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 DAMAGED WIRING AT SEAT54AB. EMERGENCY LIGHT INOP, CORRECTIVE ACTION: REPAIRED WIRING AT SEAT 54AB. REF BOEING SWPM 20-10-13CHECKED GOOD REF B767 AMM 33-51-10 (9197803)
